# SDR WX0A2015042272538

- Difficulty date: April 13, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N304NV
- Make and model: Airbus A319-112
- Aircraft serial: 2265
- Aircraft time: 30,001 hours, 25,925 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT PULLS TO LT ON LANDING & AT HIGH TAXI SPEEDS, TAXIED ACFT.  PERFORMED TSM 32-51-00-810-823-A, SUBTASK 32-51-00-710-050-A.  ACFT DEVIATES 2.5 DEGREES TO THE LT.  COMPLIED WITH TSM UP TO 3A - STEP 8.  ACFT RETURNED TO SERVICE UPON CONTINUED MONITORING OF NWS TO ASSESS ACFT LATERAL DEVIATION.
